# SDR YENA2025100300997

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,970 hours, 1,292 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) "FOUND FUEL PUMP DRIVE OIL SEAL TO BE DAMAGED; REMOVED AND REPLACED FUEL PUMP OIL SEAL IAW ENGINE MAINTENANCE MANUAL 72-61-01-02A-920A-D."
